Some remarks on n-absorbing subsemimodules

Mahdieh Ebrahimpour. Some remarks on n-absorbing subsemimodules. Appl. Algebra Eng. Commun. Comput., 32(3):283-297, 2021. [doi]

@article{Ebrahimpour21,
  title = {Some remarks on n-absorbing subsemimodules},
  author = {Mahdieh Ebrahimpour},
  year = {2021},
  doi = {10.1007/s00200-020-00483-3},
  url = {https://doi.org/10.1007/s00200-020-00483-3},
  researchr = {https://researchr.org/publication/Ebrahimpour21},
  cites = {0},
  citedby = {0},
  journal = {Appl. Algebra Eng. Commun. Comput.},
  volume = {32},
  number = {3},
  pages = {283-297},
}